MathSciNet Relay Station
MathSciNet bibliographic data
MR1960049 (2004e:34089) 34D23 (34C11 34C60 92D25)
Fan, Meng; Wang, Qian; Zou, Xingfu Dynamics of a non-autonomous ratio-dependent predator-prey system. Proc. Roy. Soc. Edinburgh Sect. A 133 (2003), no. 1, 97–118.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement